| Model Number |
MMT-523RNAS |
| Medical Device Problem Codes |
Use of Device Problem (1670); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump received with broken reservoir tube lip noted.The test reservoir p-cap was able to lock in place.Unit received unexpected restart error alarmed after battery change and resets time/date to factory default due to c13 voltage leak at interface board.Pump passed the displacement test, self test and failed unexpected restart alarm test due to c13 voltage leak at interface board.(b)(4).
Event or Problem Description
Information received by medtronic indicated that reservoir compartment had crack.The customer stated that the reservoir was able to lock in place.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.